Communications in Mathematical Physics

Semiclassical approximation in Batalin-Vilkovisky formalism

Albert Schwarz

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 158, Number 2 (1993), 373-396.

Dates
First available: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104254246

Mathematical Reviews number (MathSciNet)
MR1249600

Zentralblatt MATH identifier
0855.58005

Subjects
Primary: 58F06
Secondary: 58A50: Supermanifolds and graded manifolds [See also 14A22, 32C11] 81Q20: Semiclassical techniques, including WKB and Maslov methods 81T70: Quantization in field theory; cohomological methods [See also 58D29]

Citation

Schwarz, Albert. Semiclassical approximation in Batalin-Vilkovisky formalism. Communications in Mathematical Physics 158 (1993), no. 2, 373--396. http://projecteuclid.org/euclid.cmp/1104254246.


Export citation